# SDR USAA920081152

- Difficulty date: May 16, 2008
- Submitted: May 30, 2008
- Operation: Air carrier
- Aircraft: N433US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24555
- Aircraft time: 50,297 hours, 33,970 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 6935352U14
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - Q6 CHECK - NR 03C10753045/7, CRACKED STRINGER TIE CLIP, BS 807, S4R.  REPLACED STRINGER TIE CLIP, BS 807, S4R IAW B737 SRM 51-20-10 AND 51-00-00.
